# SDR ASAA2016052316830

- Difficulty date: May 23, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 10,267 hours, 3,354 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE, CAN CALL OUT AND RECEIVE CALLS.  HOWEVER, RECEIVING STATION CANNOT HEAR OUR OUTGOING TRANSMISSIONS.  THERE IS AN ECHO WHEN TRANSMITTING. CONDITION OCCURS ON BOTH SAT 1 AND SAT 2.  ACFT GROUNDED. COULD NOT DUPLICATE, NO HISTORY 30 DAYS. ACCOMPLISHED SATCOM SYSTEM 1 & 2 VOICE TEST IAW AMM 23-15-00-730-801, TEST PASSED.
